See Alike in...

Alike App

Browser

Raven_Wine

698d

Somone help. I have been nauseous for a couple months and it’s getting worse I’m having episodes when I shake and feel nauseous so bad. And doctors don’t know why and they have oral Zofran but it doesn’t help. I have tried lots of other things like peppermint gels, queasy drops, FD gaurd, ginger-lemon- mint drops, tums, sea bands, bitters, Dramamine oral tablets and ginger chews, pepto bismol liquid and chews and capsules. The only thing that has helped was Zofran through my IV. I had a cat scan with both contrasts done yesterday and they didn’t find anything else except a 7millimeter cyst on one of my kidneys, they said it’s fine. I am not pregnant. Somone please help this is complete hell.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion